آمار

تعداد نشریات25
تعداد شماره‌ها525
تعداد مقالات5,446
تعداد مشاهده مقاله7,781,941
تعداد دریافت فایل اصل مقاله5,228,817
Dombi, J., Jonas, T.. (1400). Preference implication-based approach to ranking fuzzy numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 18(4), 51-68. doi: 10.22111/ijfs.2021.6176
J. Dombi; T. Jonas. "Preference implication-based approach to ranking fuzzy numbers". نشریه علمی دانشگاه سیستان و بلوچستان, 18, 4, 1400, 51-68. doi: 10.22111/ijfs.2021.6176
Dombi, J., Jonas, T.. (1400). 'Preference implication-based approach to ranking fuzzy numbers', نشریه علمی دانشگاه سیستان و بلوچستان, 18(4), pp. 51-68. doi: 10.22111/ijfs.2021.6176
Dombi, J., Jonas, T.. Preference implication-based approach to ranking fuzzy numbers. نشریه علمی دانشگاه سیستان و بلوچستان, 1400; 18(4): 51-68. doi: 10.22111/ijfs.2021.6176


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.